# SDR AALA202510028734

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 67,045 hours, 27,713 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT AND FORWARD CARGO FIRE LOOPS TEST RANDOMLY, INTERMITTENTLY AND NOT AT ALL ON BOTH LOOPS. DETECTOR FAULT LIGHT ILLUMINATES INTERMITTENTLY. REMOVED AND REPLACED A1-(AALA202510022865), A2-(AALA202510028734), B1-(AALA202510022821) AND B2-(AALA202510022099) CARGO BAY SMOKE DETECTORS. PER AMM 26-16-01. OPERATIONAL TESTS NORMAL AT THIS TIME.
